# SDR SIMA2011312015

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 21,867 hours, 18,363 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Latch
- Condition: Out Of Adjust
- Location: Fire Bottle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4414 DURING MAINTENANCE CHECK FOUND THE LAVATORY FIRE EXTINGUISHER DOOR PANEL WON'T OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-ADJUSTED FIRE EXTINGUISHER DOOR LATCH IAW STANDARD MAINTENANCE PROCEDUERS.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
